# SDR CA191004017

- Difficulty date: July 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 864202
- Condition: Faulted
- Location: Spoilers
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, CREW RECEIVED GROUND SPOILER DEPLOY CAUTION MESSAGE. CONFIRMED IT WAS NOT ACTUALLY DEPLOYED. EICAS SHOWED FULLY EXTENDED. RETURNED TO FIELD.  CORRECTIVE ACTION: R&R RH INBOARD GROUND SPOILER PROX SENSOR (TC# 20191004017)
